Illinois Journal of Mathematics

Jacobians and symmetric products

R. L. E. Schwarzenberger

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 7, Issue 2 (1963), 257-268.

Dates
First available: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255644637

Mathematical Reviews number (MathSciNet)
MR0151459

Zentralblatt MATH identifier
0123.38104

Subjects
Primary: 14.20
Secondary: 14.51

Citation

Schwarzenberger, R. L. E. Jacobians and symmetric products. Illinois Journal of Mathematics 7 (1963), no. 2, 257--268. http://projecteuclid.org/euclid.ijm/1255644637.


Export citation